# SDR SWAA2013043015362

- Difficulty date: April 17, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MID FLAP LOWER SURFACE WEDGE PANEL DELAMINATED.  REPAIRED MID FLAP IAW SRM.
